Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 3, pp. 345-353 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Monotone Iterative Method for Differential Equations with Piecewise Constant Arguments

Fengqin Zhang, Aimin Zhao and Jurang Yan

Department of Mathematics, Yuncheng Advanced College,
Yuncheng, Shanxi, 044000 - PEOPLE'S REPUBLIC OF CHINA
Department of Mathematics, Shanxi University,
Taiyuan, Shanxi 030006 - PEOPLE'S REPUBLIC OF CHINA

Abstract: In this paper we employ the method of upper and lower solutions coupled with the monotone iterative technique to obtain results of existence and approximation of solutions for periodic boundary value problems of differential equations with piecewise constant arguments.

Keywords: Differential equation with piecewise constant arguments; monotone iterative method; upper and lower solutions.

Classification (MSC2000): 34k10.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition